# SDR TRAX200701651

- Difficulty date: October 31, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- Aircraft time: 28,352 hours, 32,939 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Rt Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BOX FRAME 28A REPAIR ANGLE CRACKED.
